MathSciNet Relay Station
MathSciNet bibliographic data
MR203905 (34 #3752) 65.20
Newbery, A. C. R. Interpolation by algebraic and trigonometric polynomials. Math. Comp. 20 1966 597–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement